# SDR REXA201000238

- Difficulty date: November 2, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 17,504 hours, 15,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS FUSELAGE SKIN REPAIR PATCH PERFORMED AT WVAV IAW REO 601R-53-19698 AT FS 409+64 - FS 409+96 AND STR 1L - 1R WAS FOUND LEAKING UNDER PRESSURE CAUSING A HIGH PITCHED NOISE UNDER PRESSURE IN RDU.  FERRY FLY FROM RDU TO CKB (WVAC) IAW BOMBARDIER REO 601R-53-707 WHERE THE PATCH WAS PROPERLY SEALED IAW APPLICABLE AMM 51-23-00 PROCEDURES.
